Litigation News

An independent resource on litigation related to recall of drugs and personal injuries resulting from prescription medication.

Friday, October 19, 2007

Viagra, Cialis, Levitra cause hearing loss

Viagra, Cialis and Levitra are wonderful drugs if you suffer from erectile dysfunction but like any other prescription drug, they have huge side effects. For instance, it has been reported earlier that users of Viagra have experienced sudden loss of vision. Not funny at all. Several victims have asked for a recall of Viagra and have even sued Pfizer. Now the drugs carry a warning.

Related articles about risks of Viagra, Levitra, and Cialis

Pfizer refuses to recall Viagra

Pfizer defends Viagra safety

Viagra lawsuits

Levitra recall

Viagra and blindness link

Viagra, Cialis, Levitra black box warning

Now, if you suffer from ED and are using or are tempted by these drugs, think again. The FDA is warning that men may also experience sudden hearing loss. The FDA has mentioned that these warning will be added to the label.

So it is a good time to consider if loss of vision and hearing are worthwhile prices to pay for some bedroom action.

Labels: , , , ,